# SDR DL72W953461

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842012
- Condition: Corroded
- Location: Fs 259-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION, THE LOWER FUSELAGE SKIN PANEL BETWEEN BS 259.50 AND BS 312 AT STRINGER 20R HAD TO BE TRIMMED TO REMOVE CORROSION DAMAGE TO THE SKIN BELOW THE FWD LAV SERVICE DOOR.  REPAIRED IN ACCORDANCE WITH FAA/DER FORM 8110-3, DATED 08-14-95, AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.
